Advertisement

Cybernetics and Systems Analysis

, Volume 31, Issue 4, pp 555–561 | Cite as

Minmax estimation of functionals of solutions of initial-boundary-value problems for parabolic equations

  • B. N. Bublik
  • A. G. Nakonechnyi
Systems Analysis
  • 11 Downloads

Keywords

Operating System Artificial Intelligence System Theory Parabolic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. G. Nakonechnyi, Minmax Estimation of Functionals of Solutions of Variational Equations in Hilbert Spaces [in Russian], KGU, Kiev (1985).Google Scholar
  2. 2.
    J.-P. Lions and E. Magenes, Non-Homogeneous Boundary Value Problems and Applications [Russian translation], Mir, Moscow (1970).Google Scholar
  3. 3.
    J.-P. Lions, Optimal Control of Systems Described by Partial Differential Equations [Russian translation], Mir, Moscow (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • B. N. Bublik
  • A. G. Nakonechnyi

There are no affiliations available

Personalised recommendations